# SDR 97ZZZX3215

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76UT
- Make and model: Skrsky S76B
- Aircraft serial: 760443
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Position Light
- Part time: 532 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

POSITION LIGHT CIRCUIT BREAKER TRIPPED. INVESTIGATION REVEALED LT POSITION LIGHT POSITIVE WIRE (WIRE NR 15201J22) WAS CONNECTED TO POSITION LIGHT GROUND WIRE SPLICE, AND GROUND WIRE (WIRE NR L5204B20) WAS CONNECTED TO POSITION LIGHT GROUND WIRE SPLICE, AND GROUND WIRE (WIRE NR L5202B20) WAS CONNECTED TO POSITION LIGHT POSITIVE WIRE SPLICE.  POSITION LIGHT WIRES WERE RE-CORRECTED PER SIKORSKY WIRE PRINT NR 76552-1056.  NO FURTHER WIRING PROBLEM EXISTS IN POSITION LIGHT SYSTEM.
